On the generalized principal ideal theorem of complex multiplication
Journal de Théorie des Nombres de Bordeaux, Volume 18 (2006) no. 3, pp. 683-691.

In the p n -th cyclotomic field p n ,p a prime number, n, the prime p is totally ramified and the only ideal above p is generated by ω n =ζ p n -1, with the primitive p n -th root of unity ζ p n =e 2πi p n . Moreover these numbers represent a norm coherent set, i.e. N p n+1 / p n (ω n+1 )=ω n . It is the aim of this article to establish a similar result for the ray class field K 𝔭 n of conductor 𝔭 n over an imaginary quadratic number field K where 𝔭 n is the power of a prime ideal in K. Therefore the exponential function has to be replaced by a suitable elliptic function.

Dans le p n -ième corps cyclotomique p n ,p un nombre premier, n, le premier p est totalement ramifié, l’idéal au dessus de p dans p n étant engendré par ω n =ζ p n -1 avec une racine primitive p n -ième de l’unité ζ p n =e 2πi p n . De plus ces nombres constituent un ensemble qui vérifie la relation de norme N p n+1 p n (ω n+1 )=ω n . Le but de cet article est d’établir un résultat analogue pour les corps de classes de rayon K 𝔭 n de conducteur 𝔭 n d’un corps quadratique imaginaire K, où 𝔭 n est une puissance d’un idéal premier dans K. Un tel résultat est obtenu en remplaçant la fonction exponentielle par une fonction elliptique convenable.

Received:
Published online:
DOI: 10.5802/jtnb.566
@article{JTNB_2006__18_3_683_0,
     author = {Reinhard Schertz},
     title = {On the generalized principal ideal theorem of complex multiplication},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {683--691},
     publisher = {Universit\'e Bordeaux 1},
     volume = {18},
     number = {3},
     year = {2006},
     doi = {10.5802/jtnb.566},
     zbl = {1125.11063},
     mrnumber = {2330435},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.566/}
}
TY  - JOUR
TI  - On the generalized principal ideal theorem of complex multiplication
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2006
DA  - 2006///
SP  - 683
EP  - 691
VL  - 18
IS  - 3
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.566/
UR  - https://zbmath.org/?q=an%3A1125.11063
UR  - https://www.ams.org/mathscinet-getitem?mr=2330435
UR  - https://doi.org/10.5802/jtnb.566
DO  - 10.5802/jtnb.566
LA  - en
ID  - JTNB_2006__18_3_683_0
ER  - 
%0 Journal Article
%T On the generalized principal ideal theorem of complex multiplication
%J Journal de Théorie des Nombres de Bordeaux
%D 2006
%P 683-691
%V 18
%N 3
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.566
%R 10.5802/jtnb.566
%G en
%F JTNB_2006__18_3_683_0
Reinhard Schertz. On the generalized principal ideal theorem of complex multiplication. Journal de Théorie des Nombres de Bordeaux, Volume 18 (2006) no. 3, pp. 683-691. doi : 10.5802/jtnb.566. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.566/

[B-Sch] S. Bettner, R. Schertz, Lower powers of elliptic units. Journal de Théorie des Nombres de Bordeaux 13 (2001), 339–351. | Numdam | MR: 1879662 | Zbl: 1003.11026

[Sch1] R. Schertz, Konstruktion von Potenzganzheitsbasen in Strahlklassenkörpern über imaginär-quadratischen Zahlkörpern. J. Reine Angew. Math. 398 (1989), 105–129. | MR: 998475 | Zbl: 0666.12006

[Sch2] R. Schertz, Zur expliziten Berechnung von Ganzheitsbasen in Strahlklassenkörpern über einem imaginär-quadratischen Zahlkörper. Journal of Number Theory, Vol. 34 No. 1 (1990). | MR: 1039766 | Zbl: 0701.11059

[Sch3] R. Schertz, An Elliptic Resolvent. Journal of Number Theory, Vol. 77 (1999), 97–121. | MR: 1695703 | Zbl: 0953.11034

Cited by Sources: